# SDR CALA2014082692029

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 41,770 hours, 17,218 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL BEAM WAS CORRODED AROUND THE FWD GIRT BAR FITTING AFT INBD ATTACH HOLE & THE AFT FITTING AFT INBD & OTBD ATTACH HOLES.  HOLES WERE SPOT FACED & REPAIR WASHERS INSTALLED IAW SRM 53-11-14 PARA 4 E FIG 108.  MINIMUM MATERIAL THICKNESS AT SPOT FACES IS 0.180 INCHES WITH MINIMUM ALLOWABLE BEING 0.148 INCHES.  AREA REQUIRES REINSPECTION IAW SR I53-11-14-1-001-00 PARA 3 A TBL 102.  INITIAL INSP TO BE ACP 60000C FROM TIME OF ACFT FIRST FLIGHT WITH SUBSEQUENT INSP TBD.  CURRENT PTC IS 17218C.
